Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hormone therapy for change in voice for a male - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i helpyou
User :   hi
Doctor :   carry on
User :   my voice resembles a girl
User :   i am facing so many problem with my voice
User :   is there any treatment for this
User :   sometimes i am loosing my confidence also
Doctor :   how old are yu
User :   26 y
Doctor :   dont get depressed
Doctor :   many celebrities have the same voice
User :   at the time of teenage transition doesnt happend for my voice
Doctor :   there are some surgeries
Doctor :   coming up
Doctor :   these days
User :   can you tell me some ofthem so that little change in voice will help me alot
Doctor :   I am not sure of the place where it is done
Doctor :   I shall surely get back to youi
User :   when i am speeking to a strange and new person they will think as if i am a girl
Doctor :   spking to some specialists
User :   plz...
User :   i heard abt hormone therophy..
Doctor :   do you have thyroid tests done
Doctor :   ya
User :   will it be helpful in this matter
Doctor :   hormone therapy has few side effects
User :   no
Doctor :   there is a surgery called cricothyrid approximation
Doctor :   which is helping
Doctor :   but i shall get back to you with solid information
Doctor :   please confirm your details
Doctor :   have you tried voice therapy any way
Doctor :   ok
User :   no
User :   what are the side effects harmone theraphy has
Doctor :   i noted
User :   can i undergo thyroid tests once
User :   yes
Doctor :   no need
Doctor :   i shall get back to you
Doctor :   surely
Doctor :   with some info
User :   when can i expect response from you friend
Doctor :   in a two days or latest by weekend
User :   ok
User :   thx
Doctor :   bye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor